# SDR 2001F00581

- Difficulty date: October 4, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N308NA
- Make and model: Pilats PC1245
- Aircraft serial: 226
- Aircraft time: 2,580 hours, 4,139 cycles
- Engine: Pwa PT6A67B
- Engine time: 2,580 hours
- Propeller: Hartzl HCE4A3D
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: 9599020121
- Part serial: 4759092
- Condition: Faulty
- Location: Ecs System
- Part time: 2,580 hours, 4,139 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING FINAL APPROACH THE ECS CAWS LIGHT ILLUMINATED AND THE ECS SYSTEM SHUT DOWN.  TROUBLESHOT SYSTEM AND FOUND THE DUCT TEMP SENSOR TO BE FAULTY.  REMOVED AND REPLACED WITH SERVICEABLE IAW AMM CHPT 21 AND OPS CHECK OK.
